Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Looking good shampoo for dandruff and hair loss

User rating for this question
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi, know a day's i facing the problem with my Hair . I have dandruff in my hair also hair loss very much.Plz Advice some good shampoo for the dandruff
Posted Wed, 17 Apr 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 2 hours later
Thanks for sharing your concern with us.
It seems you are having seborrheic dermatitis or severe dandruff problem. This could have led to hair fall.
To treat the same you might follow these
Use an antifungal shampoo every alternate day ( danclear or nizoral etc). Apply it over scalp for five minutes then rinse.
Apply a steroid lotion like zydip lotion over scalp in night

Hopefully in two to three weeks your dandruff will clear off. Once it clears off, stop the lotion but continue with the shampoo once in a week. To help with hair growth, you may apply minoxidil solution 2 percent twice daily.
Hope that answers your query. Should there be any other query, feel free to write back.
Take care

Dr Kalpana Pathak
Above answer was peer-reviewed by
Follow-up: Looking good shampoo for dandruff and hair loss 22 hours later
Answered by Dr. Kalpana Pathak 4 hours later
Hope you would follow the suggestions!
Take care.

PS should there be no more query, we may close the discussion.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor